RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 2, Pages 288–312 (Mi tmf9404)  

Four-dimensional covariance of Feynman diagrams in Einstein gravity

I. Y. Park

Department of Applied Mathematics, Philander Smith College, Little Rock, Arkansas, USA

Abstract: It was previously noted that physical states in terms of the ADM formalism in the framework of four-dimensional (4D) Einstein gravity holographically reduce and can be described as three-dimensional (3D). Obviously, a problem with 4D covariance arises with such an approach; it turns out that there are two such problems with covariance. We consider methods for solving these problems. Although the unphysical character of the trace part of the fluctuation metric has long been known, it has not been considered from the standpoint of applying Feynman diagrams for computations. A proper method for treating the trace part with gauge-fixing is the key to resolving subtle covariance issues. Regarding the second problem, it turned out that a covariant renormalization can be performed to any loop order in the intermediate steps, which preserves the 4D covariance. Only at the final stage is it necessary to consider 3D physical external states. With physical external states, the one-particle-irreducible effective action becomes 3D, and renormalizability is ensured just as in the 3D case. We present the one-loop two-point renormalization with careful attention to the trace part of the fluctuation metric. In particular, we describe the one-loop renormalization of the Newton constant.

Keywords: trace part of fluctuation metric, Feynman diagram, renormalization.

DOI: https://doi.org/10.4213/tmf9404

Full text: PDF file (759 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:2, 745–763

Bibliographic databases:

Document Type: Article
Received: 19.05.2017
Revised: 16.06.2017

Citation: I. Y. Park, “Four-dimensional covariance of Feynman diagrams in Einstein gravity”, TMF, 195:2 (2018), 288–312; Theoret. and Math. Phys., 195:2 (2018), 745–763

Citation in format AMSBIB
\Bibitem{Par18}
\by I.~Y.~Park
\paper Four-dimensional covariance of Feynman diagrams in Einstein gravity
\jour TMF
\yr 2018
\vol 195
\issue 2
\pages 288--312
\mathnet{http://mi.mathnet.ru/tmf9404}
\crossref{https://doi.org/10.4213/tmf9404}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..745P}
\elib{http://elibrary.ru/item.asp?id=32823076}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 2
\pages 745--763
\crossref{https://doi.org/10.1134/S0040577918050094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434491300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047821458}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9404
  • https://doi.org/10.4213/tmf9404
  • http://mi.mathnet.ru/eng/tmf/v195/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:71
    References:6
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019